Universal families of foliations by curves
Singularités d'équations différentielles - Dijon, 20-25 mai 1985, Astérisque no. 150-151  (1987), p. 109-129
@incollection{AST_1987__150-151__109_0,
     author = {Gomez-Mont, Xavier},
     title = {Universal families of foliations by curves},
     booktitle = {Singularit\'es d'\'equations diff\'erentielles - Dijon, 20-25 mai 1985},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {150-151},
     year = {1987},
     pages = {109-129},
     zbl = {0641.32014},
     language = {en},
     url = {http://www.numdam.org/item/AST_1987__150-151__109_0}
}
Gomez-Mont, Xavier. Universal families of foliations by curves, in Singularités d'équations différentielles - Dijon, 20-25 mai 1985, Astérisque, no. 150-151 (1987), pp. 109-129. http://www.numdam.org/item/AST_1987__150-151__109_0/

[1] M. Artin : Algebraization of Formal Moduli : I in Global Analysis edited by D. Spencer and S. Iyanaga, Princeton University Press, 1969, P.21-72. | Zbl 0205.50402

[2] M. Atiyah, I. Macdonald : Introduction to Commutative Algebra, Addison-Wesley, 1969. | Zbl 0175.03601

[3] S. Chern : Meromorphic Vector Fields and Characteristic Numbers; Scripta Math., Vol.XXIX, P.243-251. | Zbl 0265.32013

[4] A. Douady : Le problème des modules pour les sous-espaces analytiques compacts d'un espace analytique donné, Ann. Inst. Fourier, 16, 1, 1966, p.1-95. | Article | Zbl 0146.31103

[5] X. Gomez-Mont : On Families of Rational Vector Fields, Memorias Coloquio Sistemas Dinamicos, 1983, ed. J. Seade y G. Sienra, Aportaciones Matematicas 1, 1985, México, p. 36-65. | Zbl 0627.14011

[6] X. Gomez-Mont : Foliations by Curves of Complex Analytic Spaces, in Proceedings of Conference S. Lefschetz, 1984, to appear AMS-Contemporary Mathematics. | Zbl 0614.32013

[7] X. Gomez-Mont : Infinitesimal Calculations for Holomorphic Foliations by Curves, to appear.

[8] H. Grauert, R. Remmert : Coherent Analytic Sheaves, Springer Grundlehren 265, 1984. | Zbl 0537.32001

[9] Ph. Griffiths, J. Harris : Principles of Algebraic Geometry, John Wiley, 1978. | Zbl 0836.14001 | Zbl 0408.14001

[10] R. Hartshorne : Algebraic Geometry, Graduate Texts, Springer 1977. | Article | Zbl 0531.14001 | Zbl 0367.14001

[11] F. Hirzebruch : Topological Methods in Algebraic Geometry, Springer, 1966. | Zbl 0138.42001

[12] M. Kuranishi : Deformations of Compact Complex Manifolds, Presses de l'Université de Montreal, 1971. | Zbl 0382.32014

[13] H. Matsumara: Commutative Algebra, W.A. Benjamin Co., 1970. | Zbl 0441.13001

[14] J. Palis : On Morse-Smale Dynamical Systems, Topology 8, 1969, p.385-405. | Article | Zbl 0189.23902